# SDR SIMA20150924008

- Difficulty date: September 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 30,632 hours, 21,753 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT FS 333.00 HAS LIGHT CORROSION, BETWEEN STRINGER 25L - 26R.  REPAIRED LIGHT SURFACE CORROSION ON FRAME AT FS 333.00, BETWEEN STRINGER 25L - 26R IAW SRM 51-21-06.  COMPLIED WITH DT CHECKLIST 15 - 27.
